Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




162 Publications

2017 | Journal Article | IST-REx-ID: 568   OA
P. Franek and M. Krcál, “Persistence of zero sets,” Homology, Homotopy and Applications, vol. 19, no. 2, pp. 313–342, 2017.
View | DOI | Download (ext.)
 
2017 | Conference Paper | IST-REx-ID: 688   OA
H. Edelsbrunner and H. Wagner, “Topological data analysis with Bregman divergences,” presented at the Symposium on Computational Geometry, SoCG, Brisbane, Australia, 2017, vol. 77, pp. 391–3916.
View | Files available | DOI
 
2017 | Preprint | IST-REx-ID: 6288   OA
H. Edelsbrunner and A. Nikitenko, “Poisson-Delaunay mosaics of order k,” arXiv:1709.09380. .
View | Download (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 521   OA
K. Austin and Z. Virk, “Higson compactification and dimension raising,” Topology and its Applications, vol. 215, pp. 45–57, 2017.
View | DOI | Download (ext.)
 
2017 | Conference Paper | IST-REx-ID: 836
M. Ethier, G. Jablonski, and M. Mrozek, “Finding eigenvalues of self-maps with the Kronecker canonical form,” in Special Sessions in Applications of Computer Algebra, Kalamata, Greece, 2017, vol. 198, pp. 119–136.
View | DOI
 
2017 | Book Chapter | IST-REx-ID: 84
H. Edelsbrunner and P. Koehl, “Computational topology for structural molecular biology,” in Handbook of Discrete and Computational Geometry, Third Edition, C. Toth, J. O’Rourke, and J. Goodman, Eds. CRC Press, 2017, pp. 1709–1735.
View | DOI
 
2016 | Conference Paper | IST-REx-ID: 1237
M. Krcál and P. Pilarczyk, “Computation of cubical Steenrod squares,” presented at the CTIC: Computational Topology in Image Context, Marseille, France, 2016, vol. 9667, pp. 140–151.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1408
P. Franek and M. Krcál, “On computability and triviality of well groups,” Discrete & Computational Geometry, vol. 56, no. 1, pp. 126–164, 2016.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1617   OA
F. Pausinger and S. Steinerberger, “On the discrepancy of jittered sampling,” Journal of Complexity, vol. 33, pp. 199–216, 2016.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1662   OA
H. Edelsbrunner and F. Pausinger, “Approximation and convergence of the intrinsic volume,” Advances in Mathematics, vol. 287, pp. 674–703, 2016.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1149
T. Miyaji, P. Pilarczyk, M. Gameiro, H. Kokubu, and K. Mischaikow, “A study of rigorous ODE integrators for multi scale set oriented computations,” Applied Numerical Mathematics, vol. 107, pp. 34–47, 2016.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1252
S. Harker, H. Kokubu, K. Mischaikow, and P. Pilarczyk, “Inducing a map on homology from a correspondence,” Proceedings of the American Mathematical Society, vol. 144, no. 4, pp. 1787–1801, 2016.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1295
H. Edelsbrunner and M. Iglesias Ham, “Multiple covers with balls II: Weighted averages,” Electronic Notes in Discrete Mathematics, vol. 54, pp. 169–174, 2016.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1360   OA
A. Akopyan, A. Balitskiy, R. Karasev, and A. Sharipova, “Elementary approach to closed billiard trajectories in asymmetric normed spaces,” Proceedings of the American Mathematical Society, vol. 144, no. 10, pp. 4501–4513, 2016.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1222   OA
O. Musin and A. Nikitenko, “Optimal packings of congruent circles on a square flat torus,” Discrete & Computational Geometry, vol. 55, no. 1, pp. 1–20, 2016.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1272   OA
M. Held, S. Huber, and P. Palfrader, “Generalized offsetting of planar structures using skeletons,” Computer-Aided Design and Applications, vol. 13, no. 5, pp. 712–721, 2016.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1330   OA
A. Akopyan and A. Balitskiy, “Billiards in convex bodies with acute angles,” Israel Journal of Mathematics, vol. 216, no. 2, pp. 833–845, 2016.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1289
O. Dunaeva et al., “The classification of endoscopy images with persistent homology,” Pattern Recognition Letters, vol. 83, no. 1, pp. 13–22, 2016.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1216   OA
J. Kasten et al., “Acceleration feature points of unsteady shear flows,” Archives of Mechanics, vol. 68, no. 1, pp. 55–80, 2016.
View | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1254   OA
A. Golmakani, S. Luzzatto, and P. Pilarczyk, “Uniform expansivity outside a critical neighborhood in the quadratic family,” Experimental Mathematics, vol. 25, no. 2, pp. 116–124, 2016.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1292   OA
S. Durst, M. Kegel, and M. D. Klukas, “Computing the Thurston–Bennequin invariant in open books,” Acta Mathematica Hungarica, vol. 150, no. 2, pp. 441–455, 2016.
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1483   OA
J. Reininghaus, S. Huber, U. Bauer, and R. Kwitt, “A stable multi-scale kernel for topological machine learning,” presented at the CVPR: Computer Vision and Pattern Recognition, Boston, MA, USA, 2015, pp. 4741–4748.
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1510   OA
P. Franek and M. Krcál, “On computability and triviality of well groups,” presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands, 2015, vol. 34, pp. 842–856.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1584   OA
T. Biedl, M. Held, S. Huber, D. Kaaser, and P. Palfrader, “Reprint of: Weighted straight skeletons in the plane,” Computational Geometry: Theory and Applications, vol. 48, no. 5, pp. 429–442, 2015.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1793   OA
O. Symonova, C. Topp, and H. Edelsbrunner, “DynamicRoots: A software platform for the reconstruction and analysis of growing plant roots,” PLoS One, vol. 10, no. 6, 2015.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1938
F. Pausinger and S. Steinerberger, “On the distribution of local extrema in quantum chaos,” Physics Letters, Section A, vol. 379, no. 6, pp. 535–541, 2015.
View | DOI
 
2015 | Thesis | IST-REx-ID: 1399
F. Pausinger, On the approximation of intrinsic volumes. IST Austria, 2015.
View | Files available
 
2015 | Journal Article | IST-REx-ID: 3585
T. Cao, H. Edelsbrunner, and T. Tan, “Proof of correctness of the digital Delaunay triangulation algorithm,” Computational Geometry: Theory and Applications, vol. 48, no. 7, pp. 507–519, 2015.
View | DOI
 
2015 | Conference Paper | IST-REx-ID: 1495   OA
H. Edelsbrunner, M. Iglesias Ham, and V. Kurlin, “Relaxed disk packing,” in Proceedings of the 27th Canadian Conference on Computational Geometry, Ontario, Canada, 2015, vol. 2015–August, pp. 128–135.
View | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1578
T. Cao, H. Edelsbrunner, and T. Tan, “Triangulations from topologically correct digital Voronoi diagrams,” Computational Geometry, vol. 48, no. 7, pp. 507–519, 2015.
View | DOI
 
2015 | Journal Article | IST-REx-ID: 1555
D. Knipl, P. Pilarczyk, and G. Röst, “Rich bifurcation structure in a two patch vaccination model,” SIAM Journal on Applied Dynamical Systems, vol. 14, no. 2, pp. 980–1017, 2015.
View | DOI
 
2015 | Conference Paper | IST-REx-ID: 1567
H. Edelsbrunner, “Shape, homology, persistence, and stability,” vol. 9411. Springer, 2015.
View
 
2015 | Journal Article | IST-REx-ID: 1531
V. Zobel, J. Reininghaus, and I. Hotz, “Visualizing symmetric indefinite 2D tensor fields using The Heat Kernel Signature,” Mathematics and Visualization, vol. 40, pp. 257–267, 2015.
View | DOI
 
2015 | Journal Article | IST-REx-ID: 1682   OA
P. Franek and M. Krcál, “Robust satisfiability of systems of equations,” Journal of the ACM, vol. 62, no. 4, 2015.
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1424   OA
R. Kwitt, S. Huber, M. Niethammer, W. Lin, and U. Bauer, “Statistical topological data analysis-A kernel perspective,” presented at the NIPS: Neural Information Processing Systems, Montreal, Canada, 2015, vol. 28, pp. 3070–3078.
View | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1563
G. Graff and P. Pilarczyk, “An algorithmic approach to estimating the minimal number of periodic points for smooth self-maps of simply-connected manifolds,” Topological Methods in Nonlinear Analysis, vol. 45, no. 1, pp. 273–286, 2015.
View | DOI
 
2015 | Conference Paper | IST-REx-ID: 1568
O. Dunaeva, H. Edelsbrunner, A. Lukyanov, M. Machin, and D. Malkova, “The classification of endoscopy images with persistent homology,” in Proceedings - 16th International Symposium on Symbolic and Numeric Algorithms for Scientific Computing, Timisoara, Romania, 2015, p. 7034731.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1582
T. Biedl, M. Held, S. Huber, D. Kaaser, and P. Palfrader, “Weighted straight skeletons in the plane,” Computational Geometry: Theory and Applications, vol. 48, no. 2, pp. 120–133, 2015.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1710   OA
A. Akopyan and A. Plakhov, “Minimal resistance of curves under the single impact assumption,” Society for Industrial and Applied Mathematics, vol. 47, no. 4, pp. 2754–2769, 2015.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1828   OA
A. Akopyan, S. Pirogov, and A. Rybko, “ Invariant measures of genetic recombination process,” Journal of Statistical Physics, vol. 160, no. 1, pp. 163–167, 2015.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 2035   OA
H. Edelsbrunner, G. Jablonski, and M. Mrozek, “The persistent homology of a self-map,” Foundations of Computational Mathematics, vol. 15, no. 5, pp. 1213–1244, 2015.
View | Files available | DOI
 
2015 | Book Chapter | IST-REx-ID: 1590   OA
O. Aichholzer et al., “Representing directed trees as straight skeletons,” in Graph Drawing and Network Visualization, vol. 9411, Springer, 2015, pp. 335–347.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1583   OA
T. Biedl, M. Held, S. Huber, D. Kaaser, and P. Palfrader, “A simple algorithm for computing positively weighted straight skeletons of monotone polygons,” Information Processing Letters, vol. 115, no. 2, pp. 243–247, 2015.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1792
F. Pausinger and A. Svane, “A Koksma-Hlawka inequality for general discrepancy systems,” Journal of Complexity, vol. 31, no. 6, pp. 773–797, 2015.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1805
D. Attali, U. Bauer, O. Devillers, M. Glisse, and A. Lieutier, “Homological reconstruction and simplification in R3,” Computational Geometry: Theory and Applications, vol. 48, no. 8, pp. 606–621, 2015.
View | Files available | DOI
 
2014 | Book Chapter | IST-REx-ID: 2044   OA
U. Bauer, M. Kerber, and J. Reininghaus, “Clear and Compress: Computing Persistent Homology in Chunks,” in Topological Methods in Data Analysis and Visualization III, P.-T. Bremer, I. Hotz, V. Pascucci, and R. Peikert, Eds. Springer, 2014, pp. 103–117.
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2905   OA
H. Edelsbrunner and D. Morozovy, “Persistent homology: Theory and practice,” presented at the ECM: European Congress of Mathematics, Kraków, Poland, 2014, pp. 31–50.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1876   OA
N. Dolbilin, H. Edelsbrunner, A. Glazyrin, and O. Musin, “Functionals on triangulations of delaunay sets,” Moscow Mathematical Journal, vol. 14, no. 3, pp. 491–504, 2014.
View | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2177
H. Edelsbrunner and S. Parsa, “On the computational complexity of betti numbers reductions from matrix rank,” in Proceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms, Portland, USA, 2014, pp. 152–160.
View | DOI
 
2014 | Journal Article | IST-REx-ID: 2184   OA
M. Čadek, M. Krcál, J. Matoušek, F. Sergeraert, L. Vokřínek, and U. Wagner, “Computing all maps into a sphere,” Journal of the ACM, vol. 61, no. 3, 2014.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed